# SDR UPS03841119

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AS PER MM 33 50 01 2.
